# SDR SWIA201437864

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 27,214 hours, 22,658 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 1592
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON GEAR LEVER RETRACTION RECEIVED A/SKID INBD AND PARK BRAKE SHUTOFF VALVE CAUTION MESSAGES.  GEAR DID NOT RETRACT.  CYCLED GEAR NUMEROUS TIME WITH NO EFFECT.  QRH DIRECTED RECYCLING PARK BRAKE WITH NO EFFECT.  REPLACED LANDING GEAR CONTROL HANDLE IAW AMM.
